May 29, 2008
I have a burning redness on my face that comes and goes -- lately it has gotten progressively worse. I am on Atripla and don't know what to do to treat it as nothing seems to work. I have read that is might be related to H Pylori infection and read elsewhere that it might be related to HCL deficiency in the stomach. Any help on this?
| Response from Dr. Henry
Rosacea is fairly common in the general population and may be somewhat more common or aggravated in the general population. Topical metronidazole or oral antibiotics often helpful. I often refer to a dermatologist for optimal diagnosis and treatment advice. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Flu Symptoms After Rimming Worried I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Oral Ulcers After Oral Sex With No Protection What Are The Chances Of HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.